MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROGLIDER 6FILE STERILE 25MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PROGLIDER 6FILE STERILE 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A092622500103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a proglider 6file sterile 25mm file broke during use.The broken part was not retrieved and is still in the root canal.No injury.
 
Additional Manufacturer Narrative
While no injury was reported, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Additional information; involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1890630).Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique, overuse, excessive wear, patient condition and behavior during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.
 
Additional Manufacturer Narrative
Additional information received for this complaint: has any patient been injured? no.Have all the broken parts been retrieved from patient¿s mouth? no, the fragment remained in the channel.Has any further medical or surgical treatment been necessary after the event? further treatment is planned.How many times has the instrument been used before the event happened? the instrument was used for the first time.It was new.Additional information received after the information above: the file is still in the mouth/tooth of the patient.If issues arise the tooth will be extracted.This is a follow up for this additional information.Investigation results: proglider 6file sterile 25mm - lot #1890630.Dentsply sirona bensheim reported there was "file breakage".The batch number is known, certificate of conformity is available.No relevant information was found during dhr review (no nonconforming material report was issued during manufacturing or packaging processes).For information, this is the first complaint received involving this batch number for this issue.Please note that this production was made under the following process deviations: si 1012, issued to state an issue which occurs during printings of the labels.A temporary solution was brought by it service.No relation with the subject of the complaint.Si 1031, issued to follow the implementation of a new rinsing machine.No relation with the subject of the complaint.Si 1039, issued to state the use of the new ultrasound machine #6760 still in pending validation.No relation with the subject of the complaint.Si 1042, issued to state the use of the new printing machine zebra zt411 still in pending validation (tests already done showed that printing was conforming).No relation with the subject of the complaint.

Brand Name
PROGLIDER 6FILE STERILE 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22950486
Report Number8031010-2025-00149
Device Sequence Number13159642
Product Code EKS
UDI-Device IdentifierD716PROGLIDE25DEMO1
UDI-PublicD716PROGLIDE25DEMO1
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA092622500103
Device Lot Number1890630
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/20/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/08/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown